# SDR R61A2020112100797

- Difficulty date: October 28, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 31,427 hours, 19,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005661003
- Condition: Corroded
- Location: Frames 17-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA CORROSION ON RT SILL (4 SPOTS) AT FR 17-19 AND Y= +48.  REMOVED AND REPLACED RT SILL AT FR 17-19 AND Y= +48, IAW SRM 51-40-08.
